Abstract and Applied Analysis

Abstract and Applied Analysis / 2004 / Article

Open Access

Volume 2004 |Article ID 472191 | https://doi.org/10.1155/S1085337504306299

Irena Rachůnková, Milan Tvrdý, "Nonmonotone impulse effects in second-order periodic boundary value problems", Abstract and Applied Analysis, vol. 2004, Article ID 472191, 14 pages, 2004. https://doi.org/10.1155/S1085337504306299

Nonmonotone impulse effects in second-order periodic boundary value problems

Received23 Sep 2002

Abstract

We deal with the nonlinear impulsive periodic boundary value problem u=f(t,u,u), u(ti+)=Ji(u(ti)), u(ti+)=Mi(u(ti)), i=1,2,,m, u(0)=u(T), u(0)=u(T). We establish the existence results which rely on the presence of a well-ordered pair (σ1,σ2) of lower/upper functions (σ1σ2on[0,T]) associated with the problem. In contrast to previous papers investigating such problems, the monotonicity of the impulse functions Ji, Mi is not required here.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views89
Downloads386
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.